ADVERTISEMENT
ADVERTISEMENT

Q. I had withdrawal bleeding last month after taking Sysron but missed periods this month. Am I pregnant?

Answered by
Dr. Radha Peruvemba Hariharan
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 14, 2021

Hi doctor,

I had missed my periods for two months. Five months back, I had unprotected intercourse and got my period after two days. Later missed two consecutive periods in the following two months. I did a urine test in the morning twice in both the month it was negative. In the third month doctor also checked me for a urine test. It was negative again. So she gave me Sysron 10 mg tablet for three days to get my period around the sixteenth to eighteenth of that month. Then on the twenty-second of the same month, I had protected intercourse, and on the twenty-fifth, I started getting withdrawal bleed with brown spotting for a week and had a little bleeding at the end of menses. Then again, last month, I have missed my periods. Am I pregnant or not? Can I be pregnant even after getting a withdrawal bleed? What are the chances that im pregnant? I cannot go to the hospital now because of lockdown. So I am tensed here. Now I am bloated, and the loss of scalp hair is there. What is the reason? Please help me out by giving a detailed answer because I cannot go to the hospital now. Kindly help me.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

There is no chance of you becoming pregnant this time because the day you had SRC (sexual relationship) is not your ovulation time. Moreover, I think you have to check your hormones, especially the thyroid, as it may make your periods irregular. Also, there is one condition called PCOS (polycystic ovarian syndrome), making your periods irregular. That can be seen by a USG (ultrasonography) of the abdomen and pelvis. Also, you have to check your CBC (complete blood count) to see if you are anemic. You can do these tests once lockdown is over. And get back to me with the results. For the time being, rest assured that you are not pregnant. I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have irregular periods even after taking PCOS medicines for four months. Why?

.. your concern. Polycystic ovarian syndrome (PCOS) is a disorder that presents throughout life and is easily managed by medication and lifestyle changes. PCOS makes it difficult to conceive and may present with menstrual problems. This can also l...   Read full

I had 15 Regestrone tablets. What are the expected side effects?

.. progesterone-like a hormone, usually used to correct menstruation-related problems. It is never taken in such high doses. Taking such a high dose can cause a lot of unexpected side effects, including breast enlargement, pain in the chest, nausea, ...   Read full

I have irregular periods and vaginal dryness. Can IUD be the cause?

.. more details to understand what is going on. Can you explain the irregular periods, are they coming late? What kind of IUD (intrauterine device) do you have, copper or hormonal? Do you have any hirsutism or acne? Do you have any history of i...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.